Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Conditions for equality of the Mackey and strict topologies


Author: F. Dennis Sentilles
Journal: Bull. Amer. Math. Soc. 76 (1970), 107-112
MSC (1970): Primary 4601, 4665; Secondary 4650
DOI: https://doi.org/10.1090/S0002-9904-1970-12386-2
MathSciNet review: 0254560
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. C. Buck, Operator algebras and dual spaces, Proc. Amer. Math. Soc. 3 (1952), 681-687. MR 14, 290. MR 50180
  • 2. R. C. Buck, Bounded continuous functions on a locally compact space, Michigan Math. J. 5 (1958), 95-104. MR 21 #4350. MR 105611
  • 3. H. S. Collins, Completeness and compactness in linear topological spaces, Trans. Amer. Math. Soc. 79 (1955), 256-280. MR 16, 1030. MR 69386
  • 4. J. B. Conway, The strict topology and compactness in the space of measures, Bull. Amer. Math. Soc. 72 (1966), 75-78. MR 32 #4509. MR 187054
  • 5. J. B. Conway, The strict topology and compactness in the space of measures. II, Trans Amer. Math. Soc. 126 (1967), 474-486. MR 34 #6503. MR 206685
  • 6. J. R. Dorroh, The localization of the strict topology via bounded sets, Proc. Amer. Math. Soc. 20 (1969), 413-414. MR 235412
  • 7. A. P. Robertson and W. J. Robertson, Topological vector spaces, Cambridge Tracts in Math. and Math. Phys., no. 53, Cambridge Univ. Press, New York, 1964. MR 28 #5318. MR 162118
  • 8. F. D. Sentilles and D. C. Taylor, Factorizations in Banach algebras and the general strict topology, Trans. Amer. Math. Soc. 142 (1969), 142-152. MR 247437
  • 9. D. C. Taylor, The strict topology for double-centralizer algebras (to appears). MR 290117
  • 10. Ju-kwei Wang, Multipliers of commutative Banach algebras, Pacific J. Math. 11 (1967), 1131-1149. MR 138014

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4601, 4665, 4650

Retrieve articles in all journals with MSC (1970): 4601, 4665, 4650


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12386-2

American Mathematical Society